# SDR A6WA2018082846001

- Difficulty date: August 23, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 34,653 hours, 33,406 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Cracked
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM OTBD ANGLE AT BS 280, LBL 9 WAS CRACKED.  REPLACED THE ANGLE.
